# SDR GAIA00046

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

MHR/LAX - FLT 2031 - DURING CRUISE, THE APU FIRE WARNING LIGHT ILLUMINATED.  THE CREW PERFORMED ABNORMAL CHECK LIST AND DECLARED AN EMERGENCY AND RETURNED TO MHR.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY INCIDENT.  VISUALLY INSPECTED APU AND SHROUD FOR EVIDENCE OF FIRE.  NONE NOTED.  ITEM TRANSFERRED TO DEFERRED MAINTENANCE ITEM MINIMUM EQUIPMENT LIST.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.  (X)
